| Model Number |
801764 |
| Medical Device Problem Code |
Battery Problem (2885)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
12/04/2019
Type of Reportable Event
Malfunction
Event or Problem Description
Upon receipt of the device, the user reported that the battery was not passing release testing and was not holding the charge after over 12 hours of charging.There was no patient involvement.
Additional Manufacturer Narrative
The reported complaint was confirmed.Multiple diligence attempts were unsuccessful for part return so further evaluation could not be completed.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.
Additional Manufacturer Narrative
Per the manufacturer's subsidiary, the replacement batteries were received and installed.The unit is operating to the manufacturer's specifications.